# SDR ASAA2017010619256

- Difficulty date: January 6, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,626 hours, 9,055 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH LOOP SELECTORS IN, NR 2 ENGINE DOES NOT TEST ON FIRE SYSTEM CHECK.  ACFT GROUNDED.   UNABLE TO DUPLICATE DEFECT. IAW AMM 26-11-00, ACCOMPLISHED ENGINE FIRE DETECTION LOOP RESISTANCE SYSTEM TEST, ALL VALUES ARE WITHIN LIMITS. REINSTALLED ENGINE, AND APU FIRE DETECTION MODULE IAW AMM 26-10-01, OPS CHECKED NORMAL.
